Does anyone suffer with this because of anxiety. Sometimes it feels like my back or my arms, or neck and even my stomach is burning. It's a very weird sensation and disturbing, to say the least. Anyone?
hi there, yes i get the stomach thing, like a burning at the top just underneath the chest. I also get that nerve feeling on my breastbone whatever that is (i know it relates to anxiety) like when you think of something bad you get that sensation on the breatbone can you relate to that?
I do also get burning sensations when my anxiety is at its worst. My arms and shoulders feel like they are burning from the inside. Its hard to wrap my head around the fact that its anxiety related, but in the past, when I started taking meds it subsided. A few other people I've talked to on the board have had this as well.
I most definately get burning and *****ly sensations on my skin during times of anxiety and times I think may be related to hormone changes due to pms and perimenopause. When it happens it actually causes me more anxiety. It just fuels it.
Just wanted to say that I also had the burning feeling occur when my anxiety was at its worst. It was such a hard symptom to describe to others, but I think Shelly (hi Shelly!) was the one who first referred to it as feeling like your "blood is boiling". I would get this feeling throughout my entire body sometimes, but primarily in my chest and stomach.
Are you taking any meds right now? Once I started on Zoloft, the burning feeling went away very quickly.
Yes, mine was like nerve pain or neuropathy. I had it continually for about a year and almost lost my mind because of it. I didn't know what it was and would go from doctor to doctor telling them about it. All they said was that is was anxiety. I didn't believe them. I have now resigned myself to the fact that it was caused by anxiety and now I am on celexa and buspar. And now the nerve pain does not flair up much.
Hi, thanks everyone for your replies. I am not on medication as I am fighting the necessity. I do take atarax for anxiety issues and have no problem but I'm afraid of the lexapros, paxils, etc.. I am very drug phobic due to horrible side effects I have encountered on other meds, like blood pressure pills. But I am getting closer and closer to meds as I am really not enjoying life as it is.
Does your neck /chest area turn red also? and feels like you get "hot flashes" Thats from your blood pressure rising due to the stress/anxiety. I get that all the time, even though i'm on a beta blocker.
I wanted to add that I've started to get this in the last couple months due to anxiety. It's like my parts of my body heat up and they literally burn, feels like a sunburn. I also have fibromyalgia, which can cause the feeling as well. It started from anxiety but now it seems to stay around because of fibro. Earlier today I was doing some of my online classes and felt myself get anxious and tense up and then the burning started. Like Tedwards83 said, I also found that it could be related to me getting off my birth control. It feels like my hormones are messed up.